G. Blin, P. Bonizzoni, R. Dondi, R. Rizzi, and F. Sikora, Complexity insights of the Minimum Duplication problem, Theoretical Computer Science, vol.530, pp.66-79, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00629047

H. L. Bodlaender, A partial k-arboretum of graphs with bounded treewidth, Theoretical Computer Science, vol.209, issue.1-2, pp.1-45, 1998.

H. L. Bodlaender and K. Jansen, On the complexity of the maximum cut problem, Lecture Notes in Computer Science, vol.7, pp.769-780, 1994.

H. J. Broersma and X. L. Li, Spanning trees with many or few colors in edge-colored graphs, Discussiones Mathematicae Graph Theory, vol.17, issue.2, p.259, 1997.

R. D. Carr, S. Doddi, G. Konjevod, and M. Marathe, Proceedings of the seventeenth annual ACM-SIAM symposium on Discrete algorithm - SODA '06, Proc. of the 11th ACM-SIAM Symposium on Discrete Algorithms (SODA), pp.345-353, 2006.

D. Coudert, P. Datta, S. Perennes, H. Rivano, and M. E. Voge, SHARED RISK RESOURCE GROUP COMPLEXITY AND APPROXIMABILITY ISSUES, Parallel Processing Letters, vol.17, issue.02, pp.169-184, 2007.
URL : https://hal.archives-ouvertes.fr/inria-00070167

D. Coudert, S. Perennes, H. Rivano, and M. Voge, Shared Risk Resource Groups and Survivability in Multilayer Networks, 2006 International Conference on Transparent Optical Networks, vol.18, 2006.
URL : https://hal.archives-ouvertes.fr/inria-00429170

M. Cygan, F. V. Fomin, ?. Kowalik, D. Lokshtanov, D. Marx et al., Advanced kernelization algorithms, Parameterized Algorithms, pp.285-319, 2015.

R. Diestel, Extremal Graph Theory, Graph Theory, vol.173, pp.173-207, 2017.

P. Erd?s, On some extremal problems in graph theory, Israel Journal of Mathematics, vol.3, issue.2, pp.113-116, 1965.

M. R. Fellows, J. Guo, and I. Kanj, The parameterized complexity of some minimum label problems, Journal of Computer and System Sciences, vol.76, issue.8, pp.727-740, 2010.

M. R. Garey, D. S. Johnson, and L. Stockmeyer, Some simplified NP-complete graph problems, Theoretical Computer Science, vol.1, issue.3, pp.237-267, 1976.

F. Hadlock, Finding a Maximum Cut of a Planar Graph in Polynomial Time, SIAM Journal on Computing, vol.4, issue.3, pp.221-225, 1975.

J. Monnot, The labeled perfect matching in bipartite graphs, Information Processing Letters, vol.96, issue.3, pp.81-88, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00007798

T. J. Schaefer, The complexity of satisfiability problems, Proceedings of the tenth annual ACM symposium on Theory of computing - STOC '78, pp.216-226, 1978.

R. Sucupira, L. Faria, S. Klein, I. Sau, and U. S. Souza, Maximum Cuts in Edge-colored Graphs, Electronic Notes in Discrete Mathematics, vol.62, pp.87-92, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01733581

L. Tang and P. Zhang, Approximating Minimum Label s-t Cut via Linear Programming, LATIN 2012: Theoretical Informatics, vol.7256, pp.655-666, 2012.

P. Zhang, Efficient Algorithms for the Label Cut Problems, Lecture Notes in Computer Science, vol.8402, pp.259-270, 2014.

P. Zhang, J. Cai, L. Tang, and W. Zhao, Approximation and hardness results for label cut and related problems, Journal of Combinatorial Optimization, vol.21, issue.2, pp.192-208, 2009.

P. Zhang and B. Fu, The label cut problem with respect to path length and label frequency, Theoretical Computer Science, vol.648, pp.72-83, 2016.

P. Zhang, B. Fu, and L. Tang, Simpler and Better Approximation Algorithms for the Unweighted Minimum Label s-t Cut Problem, Algorithmica, vol.80, issue.1, pp.398-409, 2016.